Citation: Brian. "A Tidal Wave Was Pounding Into My Heart: An Experience with Ephedrine (exp42619)". Erowid.org. Jan 3, 2020. erowid.org/exp/42619
||(pill / tablet)
||(ground / crushed)
Well first of all wow what a rush. I took 2 pills and was feeling very good I was having a good time feeling like I was high on alot of caffeine. Well me and a friend decided to snort one and see what happened. We crushed up the pills and snorted up a line. WOW what a burn I mean I thought I was going to burn my nose off I began crying it was so harsh. Well when the nose burn went down it felt like a tidal wave was pounding into my heart very very nice feeling.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.